# SDR SWAA2020051829319

- Difficulty date: January 29, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT CORRODED AT STA 947 LBL 51 WL 208 / EVALUATED CORROSION ON AFT CABIN FLOOR SUPPORT STA 947 LBL 51 VERIFIED 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED AFT CABIN FLOOR SUPPORT STA 947 LBL 51 IAW B 737-800 SRM 53-70-51-1A-1 BOEING DWG 147A5650 REV C A TAG WN4703 P/N 147A5660-21
